# SDR SWAA2020101222432

- Difficulty date: October 5, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 49,349 hours, 25,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EGRESS LIGHT INOPERABLE.  T/S AND FOUND BATTERY CHARGER AND BATTERY FOR M01675 INOPERABLE.  REMOVED AND REPLACED M01675 CHARGER AND BATTERY PACK, IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.  OPERATIONS CHECK GOOD.
